Show simple item record

dc.contributor.authorARAMAYONA, JAVIER
dc.contributor.authorLEININGER, CHRISTOPHER J.
dc.date.accessioned2018-09-20T15:59:57Z
dc.date.available2018-09-20T15:59:57Z
dc.date.issued2013-06-01
dc.identifier.citationARAMAYONA, JAVIER; LEININGER, CHRISTOPHER J. (2013). Finite rigid sets in curve complexes. Journal of Topology and Analysis 5 (2), 183-203
dc.identifier.issn1793-5253,1793-7167
dc.identifier.urihttp://hdl.handle.net/10379/10271
dc.description.abstractWe prove that curve complexes of surfaces are finitely rigid: for every orientable surface S of finite topological type, we identify a finite subcomplex X of the curve complex C(S) such that every locally injective simplicial map X -> C(S) is the restriction of an element of Aut(C(S)), unique up to the (finite) pointwise stabilizer of X in Aut(C(S)). Furthermore, if S is not a twice-punctured torus, then we can replace Aut(C(S)) in this statement with the extended mapping class group Mod(+/-)(S).
dc.publisherWorld Scientific Pub Co Pte Lt
dc.relation.ispartofJournal of Topology and Analysis
dc.subjectsurfaces
dc.subjectcurve complex
dc.subjectmapping class group
dc.subjectmapping class-groups
dc.subjectautomorphisms
dc.titleFinite rigid sets in curve complexes
dc.typeArticle
dc.identifier.doi10.1142/s1793525313500076
dc.local.publishedsourcehttp://arxiv.org/pdf/1206.3114
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record